MathSciNet Relay Station
MathSciNet bibliographic data
MR1819803 37G25
Morales, C. A.; Pacifico, M. J. Inclination-flip homoclinic orbits arising from orbit-flip. Nonlinearity 14 (2001), no. 2, 379–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement